# SDR UPS08551924

- Difficulty date: March 25, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: MR10042N
- Condition: Unserviceable
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A PBE IN LAV SHOWS PINK ON MOISTURE INDICATOR.  REMOVED AND REPLACED PBE.
